Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Persistent joint pains, have sweating on the chest on the middle of night. Taking vitamin D supplements, apple cider vinegar, on daily exercise regime. Sign of underlying issue?

hi, for the last few weeks, i have been having joint pains in my arms and shoulder . went to the doctors and it seems that I have a vitamin D deficiency. I was placed on 50,000 units of vitamin d for 4 weeks with the last pill taken Wednesday. However, I noticed that I am still having some joint pains on some days so I started a daily regiment of exercising by walking a mile a day, weights for the arms and cycling for 30 minutes daily. For the past two nights, I have experience waking up and find a little sweat on my chest which I have not experience before. Also, I have started on an apple cider vinegar regiment daily of 1tbs in 16 oz water and also a cup of ginger root tea three times day. Is this a sign of some other under lying issue that I should be concerned about?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

To know exact cause cause of underline disease you need to get some blood tests i.e serum uric acid, RA factor, E.S.R, C.R.P, and fasting blood sugar done and send me report.

Try to avoid weight lifting as much as you can.
You are welcome to ask further health related queries.

If not, you may close the discussion and if possible you may rate the answer 5 points for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:


Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor